# SDR SWAA980497

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND FLOORBEAM CORROSION AT BS 770, AT RBL 3.  REPAIRED PER BOEING SRM.
